# SDR ASAA2017110722697

- Difficulty date: November 7, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240U12
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER CABIN FLOORBEAM CRACKED BL 0 TO LBL 22,  BS 540.  ACFT GROUNDED.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02, AND DWG 143A5240, REV-.
